Anxiety questions

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

abc123
Regular Member


Date Joined Feb 2007
Total Posts : 172
   Posted 3/14/2007 5:09 PM (GMT -7)   
Could someone talk to me about GAD?

I don't have panic attacks. I am, however, rarely able to relax. I can't say that I worry excessively, but more like I just can't let go.

I have chronic pain and have been on pain killers for a couple of years, on and off. I've been pain free for the last two days, yet in those days, I desperately want a pill to calm down. For the last couple of days my hands have been so cold and sweaty that I've had to keep a towel on my desk and wash constantly to help keep dry. My feet feel like they need buckets to absorb the dripping, although they are just generally damp. My acupuncturist has been working on this for three weeks, to no avail. My heart rate is rapid and my pulse is high. Blood pressure goes from normal to fairly high. I've been getting headaches and blurry vision.

Is this stress or anxiety, or not enough info to distinguish? I suppose it could be opiod withdrawal, but has never happened when I stopped taking them before.

Any insight would be appreciated.

Thanks, Stephanie
Dx: FMS/CMP/DDD - 2 ACFs with more to follow, scoliosis, unlevel hips
Rx: Cymbalta, Soma, Zanaflex, EC Naprosyn, Ambien CR, Lortab and Percocet.


Chris711
Regular Member


Date Joined Jan 2007
Total Posts : 110
   Posted 3/15/2007 4:37 AM (GMT -7)   
I'm not really in a position to comment in any detail, but I do know sweating, palpitations, headaches and blurred vision can all be attributed to anxiety. Maybe best to get checked out if this is new and you haven't done recently?

Hope this helps (sorry if I'm stating the obvious) - sure someone more knowledgable will be able to talk about specific stuff. Can immagine going off the drugs might have some withdrawl effects too.

LondonGirl22
Veteran Member


Date Joined Jan 2006
Total Posts : 1629
   Posted 3/15/2007 4:49 AM (GMT -7)   
I think that you can get some symptoms of opiod withdrawal but a lot of what you are describing does sound like anxiety also. I would talk to your doctor about what you are experiencing and see what he can suggest to help you.

There are different meds and therapies that can help with anxiety so talk to your doctor for some advice on this.

Let us know how you get on and take care.

Victoria x

Moderator ~ Depression and Anxiety Forum

Contact me at: victoria@healingwell.net

Xx Sometimes we all have to go a little crazy just to stay sane xX

www.healingwell.com/donate


harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 3/15/2007 9:57 AM (GMT -7)   
I agree with the others, you do need to find a doc who will make a serious effort to help you

recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional
emails are welcome but do mention healingwell to avoid risk of deletion as spam

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 3:43 AM (GMT -7)
There are a total of 2,735,788 posts in 301,336 threads.
View Active Threads


Who's Online
This forum has 151436 registered members. Please welcome our newest member, george252.
141 Guest(s), 3 Registered Member(s) are currently online.  Details
Darkwolf, Gemlin, dbwilco


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer